# SDR VGQY2010080300046

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B154743
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - AT BS 1440, LBL 110 FOUND RIB WEB AT FASTENER AREA CRACKED.  REPAIR CARRIED OUT AS PER EN NR 1189-10, STA 1438 RT BONDED WEB ASSY 65B15474-3 ALTERNATE FABRICATION.
